Armenian Journal of Mathematics

Items where Year is 2018

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 11.

Kehayopulu, Niovi (2018) Fuzzy Right (Left) Ideals in Hypergroupoids and Fuzzy Bi-ideals in Hypersemigroups. Armenian Journal of Mathematics, 10 (3). pp. 1-10. ISSN 1829-1163

Masoumeh, Beheshti and Mahdi, Azhini (2018) Generalized Viscosity Approximation Methods of Ishikawa Type for Nonexpansive Mappings in Hilbert Spaces. Armenian Journal of Mathematics, 10 (1). pp. 1-14. ISSN 1829-1163

Movsisyan, Yu. M. (2018) Hyperidentities and Related Concepts, II. Armenian Journal of Mathematics, 10 (4). pp. 1-85. ISSN 1829-1163

Dragomir, S. S. (2018) Lebesgue Integral Inequalities of Jensen Type for $\lambda $-Convex Functions. Armenian Journal of Mathematics, 10 (8). pp. 1-19. ISSN 1829-1163

Khachatryan, L. A. and Nahapetian, B. S. (2018) Non-linear Functionals Preserving Normal Distribution and Their Asymptotic Normality. Armenian Journal of Mathematics, 10 (5). pp. 1-20. ISSN 1829-1163

Noor, Khalida Inayat and Khan, Nasir and Ahmad, Qazi Zahoor and Khan, Nazar and Chung, Yao Liang (2018) On Certain Subclass of Analytic Functions. Armenian Journal of Mathematics, 10 (11). pp. 1-15. ISSN 1829-1163

Nersessian, Anry (2018) On an Over-Convergence Phenomenon for Fourier series. Basic Approach. Armenian Journal of Mathematics, 10 (9). pp. 1-22. ISSN 1829-1163

Hasan, Ayazul (2018) On the socles of commutator invariant submodules of {\mathversion{bold}{$QTAG$}}-modules. Armenian Journal of Mathematics, 10 (7). pp. 1-11. ISSN 1829-1163

Mehdi, Alaeiyan and Ayoob , Mehrabani (2018) Perfect 3-colorings of Cubic Graphs of Order 8. Armenian Journal of Mathematics, 10 (2). pp. 1-11. ISSN 1829-1163

Norouzi, Morteza and Asadi, Ameneh and Jun, Young Bae (2018) Subnexuses Based on ${\mathcal N}$-structures. Armenian Journal of Mathematics, 10 (10). pp. 1-15. ISSN 1829-1163

Navasardyan, K. A. (2018) Uniqueness Theorems for Multiple Series by Vilenkin and Generalized Haar Systems. Armenian Journal of Mathematics, 10 (6). pp. 1-15. ISSN 1829-1163

This list was generated on Wed Jul 24 06:34:48 2019 AMT.